| Model Number |
HGK1407 |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not accessible for testing as it remained implanted in the patient.The review of historical data indicated that no other complaint was reported for the same sterilization lot number 22a20.One retention sample from the same lot, coated on the same day and under the same conditions as the involved device was visually inspection by the qa supervisor.No anomaly was found.It complies with the product standards.The retention sample also underwent water permeability testing.The test result is 0.14 ml/cm²/min which is within specification (< 5 ml/cm²/min).The device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
It was reported to intervascular that the implanted graft was a substitution for "#0020492".They used one [graft] on (b)(6) 2022 and the week before, and stated "the graft was very soft and flimsy and kept kinking in the tunnel.Leading to 3 repeated attempts and case bleeding.It is not a safe and acceptable alternative".Complaint #(b)(4).
Event or Problem Description
Complaint #(b)(4).
Additional Manufacturer Narrative
Corrected data : block b1"product problem" was updated to "product problem/ adverse event" due to the lack of information, the worst case scenario was considered.Block b2 was completed as required.(4111) several attempts to contact the customer was performed by the medical department.No response could be obtained.(4112/213) the case was reviewed by the corporate medical department whose assessment is below: "the complaint received states that a hemagard 14x7 bifurcated graft was implanted in a patient.It appears that the hemagard graft is a substitute for their typically used graft, however the brand of graft is unknown at this time.The customer states that the hemagard graft is soft, flimsy and kinks easily, causing bleeding after repeated attempts to implant.No other information is known at this time.Retention product from the same lot, coated on the same day was visually inspected and underwent water permeability testing and revealed that the product is within specifications.A request for additional details of the procedure has been sent back to the customer, and these comments and summary will be updated when they are received.Attempts to request further information on this complaint were made on (b)(6) 2022; (b)(6), 2022; (b)(6) 2022; and (b)(6) 2023.There was no response.Due to the lack of information available we were unable to arrive at a conclusion.Should additional information be obtained in the future, this medical assessment will be updated to reflect those findings." (4315) no conclusion can be drawn on the exact origin of the adverse event since the product remained implanted.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.